MathSciNet Relay Station
MathSciNet bibliographic data
MR1709159 (2001j:11119) 11T22 (11T06)
Stein, Greg Using the theory of cyclotomy to factor cyclotomic polynomials over finite fields. Math. Comp. 70 (2001), no. 235, 1237–1251.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement